# SDR 2000ZZZX99

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- Make and model: Amd FALCON50MYST
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 410964
- Condition: Failed
- Location: Starter/Gen
- Part time: 267 hours
- Component: Auxilec, 8060300
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR ANTI-DRIVE END BEARING FAILED PREMATURELY UNDER NORMAL OPERATING CONDITIONS CAUSING DAMAGE TO (ANTI-DRIVE END) END BELL.
